# SDR GAIA9801

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112PS
- Make and model: Doug DC-9-15F
- Aircraft serial: 47013
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KHA - FLT 112 - YIP TO YIP.  WHILE IN CRUISE, THE NR 2 ENGINE A-LOOP LIGHT ILLUMINATED.  THE FLIGHT CREW PERFORMED FIRE CHECK, ALL NORMAL.  DURING TAXI, BOTH LOOPS TESTED NORMAL.  INSPECTION PERFORMED FIRE WARNING TEST PER DC-9 MM.  ALL TESTS OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
